# SDR YENA2024080601081

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 77,797 hours, 28,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN LOC.FR13 TO FR14 AND 3.500 INCH LOWER OF LH SIDE ST R AT LOWER FUSELAGE; (RESOLVED ON W/O: 1275940 TASKCARD: NR-00004) REF AEROMAN WO 2024 208/1 WCC 2024-337448 EVALUATED DENT LOC. ON EXTERNAL SKIN LOC.FR13 TO FR14 AND 3.500 INCH LOWER OF LH SIDE STR AT LOWER  FUSELAGE AND FOUND WITHIN LIMITS I.A.W A320 SRM 51-73-11 NEGLIGIBLE DAMAGE, THIS REPAIR IS CATEGORY  A  AND FURTHER INSPECTION IS NOT REQUIRED.
